MathSciNet Relay Station
MathSciNet bibliographic data
MR458173 (56 #16376) 46H05 (43A22 46L05)
McKennon, Kelly Quasi-multipliers. Trans. Amer. Math. Soc. 233 (1977), 105–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement